Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Burning ear lobes with sore, red and scab like cartilage lumps. Could it be sun cancer?

Hi I have on both ear lobes cartilage lumps , on both ears only one of the cartilage lumps seem to be infected or flared up in the past 24 rs, they are both sore, red and have a scab like appearance on them, without the flakyness of a scab. The top of my ear lobes have a burning sensation. Im only 33 yrs old and very worried it could be sun cancers?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed dermatitis over the affected area. You can apply a calamine lotion with cortisone cream over the affected area. You can take benadryl for itching part. You may need oral steroid along with topical steroid cream to completely cure the problem. This does not seem to be sun cancer so do not worry about this possibility.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor